Top answers from doctors based on your search:
Disclaimer

amphetamine overdose signs

A 51-year-old member asked:
Dr. R Sangal
Dr. R Sangal answered
42 years experience Sleep Medicine
Unlikely: Adderall (dextroamphetamine and racemic amphetamine) (amphetamine) overdose can cause psychotic symptoms, chest pain, palpitations, increase heart rat ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
There lot of effect: An amphetamine overdose is rarely fatal but can lead to a number of different symptoms, including psychosis, chest pain, and hypertension.
6
6 thanks
A 34-year-old member asked:
Dr. John Moseri
43 years experience Addiction Medicine
SZ, psychosis, insom: Massive and rapid stimulation of the brain with sudden release of dopamine, serotonin, & noradrenaline neurotransmitters may precipitate seizure, psyc ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
That depends: On what part of the body is effected first. If the od causes a severe stroke, years. If it stops your heart, seconds.
A 36-year-old male asked:
Dr. Brian Writer
15 years experience Psychiatry
Overdose: In general, an overdose would be the intentional or unintentional overuse of an illicit, prescription/non-prescription medication, or alcohol. "overdo ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 38-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Yes it is: If an individual overdoses on amphetamines, it is imperative to seek medical attention as quickly as possible. The national poison control center (1-8 ... Read More
6
6 thanks
A 42-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Amphetamine: Not sure how that is possible a year later.
A 55-year-old member asked:
Dr. Charles Barnhart
47 years experience Psychiatry
Nope: Amphetamines are gone by the next day or so. If the overdose was great, maybe a few days. A death a year later has to be explained in some other fash ... Read More
A member asked:
Dr. Michael DePietro
34 years experience Pulmonary Critical Care
No: Not one of the typical symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month